Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

My heart was hurting. Why it is happening so ?

What does it mean when you snorted three lines of meth and started fainting, and heart was hurting? My heart was also hurting. What does this mean?
Asked On : Thu, 17 Dec 2009
Answers:  1 Views:  1235
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Every body's body chemistry is different. I knew a guy who would smoke a bowl of meth and go to sleep. The fundamentals of amphetamines is that it creates the secretion of adrenaline into your blood stream. This does a number of things including, obviously speeding up the heart rate dramatically. If the 3 lines were done together, there were "large" lines, and if your tolerance was somewhat low, the sudden shock to your system could have created a higher pressure around your heart. this would restrict the volume of blood going through your arteries and creating the faint feeling and the pressure in your chest.
Answered: Thu, 17 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor